# SDR AALA980809

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Defective
- Location: Aft Fuselage
- Component: Garrtt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

DFW - FLT 1617 - DURING CRUISE LGA/DFW FL 280, FLOW LIGHT ILLUMINATED WITH ANTI-ICE ON.  CREW ACCOMPISHED RAPID DECOMPRESSION/EMERGENCY DESCENT PROCEDURES AND DEPLOYED PASSENGER OXYGEN MASKS.  CABIN DECOMPRESSED ALONG WITH A TEMPERATURE CHANGE IN CABIN.  AIRCRAFT LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED BOTH CABIN PRESSURE CONTROLLERS.  REPLACED ALL PASSENGER OXYGEN CANISTERS AND REPACKED MASKS.  RAN ENGINES AND PACKS ON THE GROUND WITH NO ABNORMAL INDICATION NOTED.  AIRCRAFT WAS FLOWN ON FUNCTIONAL CHECK FLIGHT AND PRESSURIZATION CHECKS NORMAL IN ALL PHASES OF FLIGHT WITH ANTI-ICE ON OR OFF.  AIRCRAFT WAS RELEASED INTO SERVICE.  SYSTEM GROUND AND LEAK CHECKED, NORMAL OPERATION.   REF OPER CNTRL NR 98ZZZX
